# SDR 96UAL900151

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4719U
- Make and model: Boeing 747122
- Aircraft serial: 19880
- Engine: Pwa JT9D7A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Breather Tube
- Condition: Cracked
- Location: Nr 3 Bearing
- Stage of operation: CL
- Nature of condition: A, T
- Precautionary procedure: F, E, A

## Discrepancy

FIRE WARNING IN NR 1 ENGINE.  NR 3 BEARING BREATHER TUBE AT 1 O'CLOCK WAS FOUND TO BE CRACKED FORWARD OF SEAL RING GROOVES.  THIS CRACKED TUBE ALLOWED 15TH STAGE HOT AIR TO ENTER THE 7TH STAGE BUFFER AIR COMPARTMENT.
